MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 46/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 46/6 PCC
Lot Number UNKNOWN
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient's father reported that the infusion set's tube got kinked a few days before this report and she had also received multiple motor errors.The patient changed out the infusion set and was given insulin and a manual injection to treat her high blood glucose level.Then, she went to sleep and her pump did not giving a no delivery alarm.Thereafter, the patient went into diabetic ketoacidosis and her blood glucose level went high.It was reported to be 400 mg/dl at the time of incident and the patient was also tested positive for ketones.She experienced nausea, vomiting, dizziness and had difficulty in breathing.The patient had blood glucose level at 380 mg/dl when she was taken to the emergency room.Subsequently, she was admitted to the hospital with blood glucose level at 400 mg/dl.She received insulin drips, manual injection, magnesium, potassium and an attempt was made to get her back on the pump.The patient had stayed in the hospital for nine days and was still there at the time of this report.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 46/6 PCC
MDR Report Key8698649
Report Number3003442380-2019-01537
Device Sequence Number1924920
Product Code FPA
UDI-Device Identifier05705244006232
UDI-Public05705244006232
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2019
Initial Report FDA Received Date06/14/2019
Patient Sequence Number1